English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 54059/88902 (61%)
造访人次 : 10551508      在线人数 : 25
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/77036


    题名: Inference for the Weibull distribution with progressive hybrid censoring
    作者: Lin, Chien-tai;Chou, Cheng-chieh;Huang, Yen-lung
    贡献者: 淡江大學數學學系
    关键词: Gibbs sampling;Lindley’s approximation;Markov Chain Monte Carlo method;Metropolis–Hastings algorithm;Tierney–Kadane’s approximation
    日期: 2012-03-01
    上传时间: 2012-05-24 11:05:31 (UTC+8)
    出版者: Amsterdam: Elsevier BV
    摘要: Recently, progressive hybrid censoring schemes have become quite popular in life-testing and reliability studies. In this paper, we investigate the maximum likelihood estimation and Bayesian estimation for a two-parameter Weibull distribution based on adaptive Type-I progressively hybrid censored data. The Bayes estimates of the unknown parameters are obtained by using the approximation forms of Lindley (1980) and Tierney and Kadane (1986) as well as two Markov Chain Monte Carlo methods under the assumption of gamma priors. Computational formulae for the expected number of failures is provided and it can be used to determine the optimal adaptive Type-I progressive hybrid censoring schemes under a pre-determined budget of experiment.
    關聯: Computational Statistics and Data Analysis 56(3), pp.451-467
    DOI: 10.1016/j.csda.2011.09.002
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML129检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈